Jump to content

Recommended Posts

Has anyone on here had the side effect of a loss of taste, while on Keytruda treatments?  

Share this post


Link to post
Share on other sites

I'm on Keytruda and don't have a loss of taste but I do get a weird taste in my mouth. I feel I need to eat something to get rid of it which doesn't last long.

Share this post


Link to post
Share on other sites

I'm starting to have this effect and I've only had two treatments. Im noticing it more so in the last few days.

I cant drink beer out of a can anymore. I think it has a metal taste now.

My favorite salad dressing is now just, blah. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...